# SDR CALA2016071100419

- Difficulty date: July 11, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 81,474 hours, 20,035 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEFT HYD QTY INDICATES ZERO. EICAS MESSAGES LT HYD QTY AND POWER TRANSFER UNIT ILLUMINATED. LEFT HYD SYSTEM WAS SELECTED OFF WHEN LEFT HYD QTY READ 30%. REMAIN OFF FOR THE REMIANING OF THE FLIGHT. BOTH DOWNLOCK LINES REPLACED, SERVICED HYDRAULICS, CHECKED LINES FOR LEAKS, NONE NOTED, ACTUATED ALL FLIGHT CONTROLS, RESERVICED HYDRAULICS TO FULL.
